Skip to content
Foot and leg pain
avatar
DianaFaye posted:
I do not have diabetes, but I suffer severe leg and foot pain. The bottoms of my feet are so painful, that it feels like I am walking on broken glass. I am now on a heavy dose of hydrocodone, four times daily, but it only has a minimal effect. My numbers indicate that I am a healthy person but I have pain whether I am active or still, 24 hours a day.
Reply
 
avatar
greggarverick responded:
have the same problem. docs tried me on neurotin but i take lyrica once a day and it helps
 
avatar
kincaidcnc responded:
my daughter has this pain 24/7 she on hydrocodone three times a day and other meds as well ,she has a nerve stimulator noting is helping her ,she keeps getting worst, some days she even walk ,we don't know what do any more she only 23 ,someday she want even get out of her pjs ,she does not even want to go out of the house expect go to the dr.please if someone out there have anything that would help her ,thanks for listen
 
avatar
kns891 responded:
My mother has the same problem; the reason she experiences the pain is because she has heel spur. A heel spur is a hook of bone that forms on the bone at the back of the foot. Heel spurs cause pain on the bottom of the foot. It is normal for the pain to sometimes affect the leg (that's what her doctor told her). The pain will get so severe that she has to stay off her foot for weeks. he doctor will prescribe hydrocodone or 800mg Ibuprofen to her. There are many ways to treat it. A doctor can give you a series of shots or they will do surgery. I am in no way a doctor so I am not saying that that's what you have but you could ask your doctor about it.
 
avatar
mikelawsonn replied to kns891's response:
I read almost all posts, I think there is not a big issue. but if you shall not care about it then it shall must become a big one. Any way, all of you must check foot specialist and must follow the advice of him. Thanks for sharing...
 
avatar
An_254810 responded:
Stay off Neurotin & Lyrica both can cause serve physiologic issues. Both of these drug have nearly cost me my marriage & job. The depression they cause in me almost had me killing myself. These are very dangerous drugs!!


Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

TylenolExpert
Overdoses from acetaminophen send thousands of people to the emergency room in the U.S. each year according the Centers for Disease Control ... More
Was this Helpful?
7 of 9 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.